Alert archive / Puerto Rico / Small Craft Advisories in 2013

Small Craft Advisory 101, NWS JSJ

November 23, 2013

NWS JSJ issued this small craft advisory at Nov 23, 2013, 8:22 AM CST. It took effect at Nov 23, 2013, 10:00 PM CST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2013, 8:22 AM CST (14:22 UTC)
In effect from
Nov 23, 2013, 10:00 PM CST
Expired
Nov 25, 2013, 3:25 AM CST
In force
29 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WHCA72 TJSJ 231422
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1022 AM AST SAT NOV 23 2013

...NORTHERLY SWELLS WILL REACH THE LOCAL WATERS ON SUNDAY...

.NORTHERLY SWELLS WILL IMPACT THE OFFSHORE ATLANTIC WATERS AND THE
ANEGADA PASSAGE ON SUNDAY...CREATING HAZARDOUS SEAS.

AMZ710-722-232230-
/O.NEW.TJSJ.SC.Y.0101.131124T0400Z-131125T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1022 AM AST SAT NOV 23 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT AST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
AST SUNDAY NIGHT. 

* WINDS...EAST WIND UP TO 15 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
771 
WHCA72 TJSJ 232038
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
438 PM AST SAT NOV 23 2013

...NORTHERLY SWELLS WILL REACH THE LOCAL WATERS ON SUNDAY...

.NORTHERLY SWELLS WILL IMPACT THE OFFSHORE ATLANTIC WATERS AND
THE ANEGADA PASSAGE ON SUNDAY...CREATING HAZARDOUS SEAS.

AMZ710-722-240445-
/O.CON.TJSJ.SC.Y.0101.131124T0400Z-131125T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
438 PM AST SAT NOV 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT AST SUNDAY NIGHT...

* WINDS...EAST WIND UP TO 15 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
964 
WHCA72 TJSJ 240222
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1022 PM AST SAT NOV 23 2013

...NORTHERLY SWELLS WILL REACH THE LOCAL WATERS ON SUNDAY...

.NORTHERLY SWELLS WILL IMPACT THE OFFSHORE ATLANTIC WATERS AND
THE ANEGADA PASSAGE ON SUNDAY...CREATING HAZARDOUS SEAS.

AMZ710-722-241030-
/O.CON.TJSJ.SC.Y.0101.131124T0400Z-131125T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1022 PM AST SAT NOV 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
SUNDAY NIGHT...

* WINDS...EAST WIND UP TO 15 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
235 
WHCA72 TJSJ 240833
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
433 AM AST SUN NOV 24 2013

...NORTHERLY SWELLS WILL REACH THE LOCAL WATERS ON SUNDAY...

.NORTHERLY SWELLS WILL IMPACT THE OFFSHORE ATLANTIC WATERS AND
THE ANEGADA PASSAGE TODAY...CREATING HAZARDOUS SEAS.

AMZ710-722-241645-
/O.CON.TJSJ.SC.Y.0101.000000T0000Z-131125T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
433 AM AST SUN NOV 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...EAST WIND UP TO 15 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
615 
WHCA72 TJSJ 241409
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1009 AM AST SUN NOV 24 2013

...NORTHERLY SWELLS WILL CONTINUE TO AFFECT THE LOCAL WATERS
THROUGH EARLY MONDAY...

.NORTHERLY SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC WATERS
AND THE ANEGADA PASSAGE UNTIL AT LEAST MONDAY MORNING...CREATING
HAZARDOUS SEAS.

AMZ712-715-242215-
/O.EXA.TJSJ.SC.Y.0101.000000T0000Z-131125T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1009 AM AST SUN NOV 24 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. 

* WINDS...EAST WIND UP TO 17 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-722-242215-
/O.EXT.TJSJ.SC.Y.0101.000000T0000Z-131125T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1009 AM AST SUN NOV 24 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST MONDAY...

* WINDS...EAST WIND UP TO 17 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
369 
WHCA72 TJSJ 242034
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
434 PM AST SUN NOV 24 2013

...NORTHERLY SWELLS WILL CONTINUE TO AFFECT THE LOCAL WATERS
THROUGH EARLY MONDAY...

.NORTHERLY SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC
WATERS AND THE ANEGADA PASSAGE UNTIL AT LEAST MONDAY MORNING...
CREATING HAZARDOUS SEAS.

AMZ712-715-250400-
/O.CON.TJSJ.SC.Y.0101.000000T0000Z-131125T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
434 PM AST SUN NOV 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...EAST WIND UP TO 17 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-722-250445-
/O.CON.TJSJ.SC.Y.0101.000000T0000Z-131125T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
434 PM AST SUN NOV 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY...

* WINDS...EAST WIND UP TO 17 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
860 
WHCA72 TJSJ 250227
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1027 PM AST SUN NOV 24 2013

...NORTHERLY SWELLS WILL CONTINUE TO AFFECT THE LOCAL WATERS
THROUGH EARLY MONDAY...

.NORTHERLY SWELLS WILL CONTINUE TO IMPACT THE LOCAL ATLANTIC
WATERS AND THE ANEGADA PASSAGE UNTIL AT LEAST MONDAY MORNING...
CREATING HAZARDOUS SEAS.

AMZ712-715-250400-
/O.CON.TJSJ.SC.Y.0101.000000T0000Z-131125T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1027 PM AST SUN NOV 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...EAST WIND UP TO 17 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-722-251000-
/O.CON.TJSJ.SC.Y.0101.000000T0000Z-131125T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1027 PM AST SUN NOV 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY...

* WINDS...EAST WIND UP TO 17 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
972 
WHCA72 TJSJ 250925
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
525 AM AST MON NOV 25 2013

...SEAS INCREASE BEGINNING ON TUESDAY...

.SEAS HAVE DIMINISHED THIS MORNING...THEREFORE SMALL CRAFT
ADVISORIES HAVE BEEN CANCELED. HOWEVER A NEW SET OF SWELL FROM
THE NORTH NORTHWEST WILL ENTER THE AREA BEGINNING EARLY TUESDAY
MORNING AND SPREAD SOUTH SOUTHEAST TUESDAY AND WEDNESDAY.

AMZ722-251730-
/O.CAN.TJSJ.SC.Y.0101.000000T0000Z-131125T1000Z/
/O.NEW.TJSJ.SC.Y.0102.131126T1000Z-131128T1000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
525 AM AST MON NOV 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM AST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELED THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM AST
THURSDAY. THE SMALL CRAFT ADVISORY FOR THIS MORNING HAS BEEN
CANCELED.

* WINDS...EAST UP TO 20 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-251730-
/O.CAN.TJSJ.SC.Y.0101.000000T0000Z-131125T1000Z/
/O.NEW.TJSJ.SC.Y.0102.131126T1000Z-131128T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
525 AM AST MON NOV 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO NOON AST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELED THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO NOON AST
THURSDAY. THE SMALL CRAFT ADVISORY FOR THIS MORNING HAS BEEN
CANCELED.

* WINDS...EAST UP TO 20 KNOTS.

* WAVES/SEAS...INCREASING UP TO 8 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-251730-
/O.NEW.TJSJ.SC.Y.0102.131126T1000Z-131128T0400Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
525 AM AST MON NOV 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT
AST WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT AST
WEDNESDAY NIGHT. 

* WINDS...EAST NORTHEAST UP TO 20 KNOTS.

* WAVES/SEAS...SEAS INCREASING UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-251730-
/O.NEW.TJSJ.SC.Y.0102.131126T2200Z-131127T1000Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
525 AM AST MON NOV 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 6 AM AST
WEDNESDAY. 

* WINDS...EAST NORTHEAST UP TO 20 KNOTS.

* WAVES/SEAS...INCREASING UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-251730-
/O.NEW.TJSJ.SC.Y.0102.131126T2200Z-131127T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
525 AM AST MON NOV 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO NOON AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO NOON AST
WEDNESDAY. 

* WINDS...EAST UP TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-251730-
/O.NEW.TJSJ.SC.Y.0102.131126T2200Z-131128T0400Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
525 AM AST MON NOV 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT
AST WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT AST
WEDNESDAY NIGHT. 

* WINDS...EAST UP TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-251730-
/O.NEW.TJSJ.SC.Y.0102.131127T0400Z-131127T2200Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
525 AM AST MON NOV 25 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO
6 PM AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 6 PM
AST WEDNESDAY. 

* WINDS...EAST NORTHEAST UP TO 20 KNOTS.

* WAVES/SEAS...WINDS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 3:18 AM CST, 5 hours 4 minutes earlier.

Area forecast discussion, Nov 23, 3:18 AM CST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
518 AM AST SAT NOV 23 2013

.SYNOPSIS...SURFACE HIGH PRESSURE ACROSS THE NORTHWEST ATLANTIC WILL
MAINTAIN AN EAST NORTHEAST LOW LEVEL WIND FLOW ACROSS THE LOCAL
ISLANDS. SHALLOW MOISTURE EMBEDDED IN THIS TRADE WIND FLOW WILL
CONTINUE TO PROMOTE THE DEVELOPMENT OF ISOLATED TO SCATTERED PASSING
SHOWERS ACROSS THE REGION DURING THE REST OF THE WEEKEND.

&&

.DISCUSSION...SURFACE HIGH PRESSURE ACROSS THE NORTHWEST ATLANTIC
WILL CONTINUE TO MAINTAIN AN EAST NORTHEAST LOW LEVEL WIND FLOW
ACROSS THE NORTHEAST CARIBBEAN DURING THE WEEKEND. A GENERALLY
DRIER AIR HAS FILTERED FROM THE NORTH ATLANTIC. HOWEVER...SHALLOW
MOISTURE EMBEDDED IN THE TRADE WIND FLOW WILL PROMOTE THE
DEVELOPMENT OF ISOLATED TO SCATTERED PASSING SHOWERS MOSTLY ACROSS
NORTHERN PUERTO RICO...VIEQUES...CULEBRA AND THE U.S. VIRGIN ISLANDS
DURING THE NIGHT AND EARLY MORNING HOURS AND ACROSS WEST AND
SOUTHWEST PUERTO RICO THIS AFTERNOON. DURING THE REST OF THE
WEEKEND...PRECIPITABLE WATER VALUES WILL DROP BELOW 1.4 INCHES. THIS
LOW MOISTURE CONTENT AND A RELATIVELY STABLE ATMOSPHERE SHOULD
PERSIST THROUGH EARLY NEXT WEEK. ALTHOUGH...STABLE CONDITIONS ARE
FORECAST TO PREVAIL...MOISTURE RIDING IN ON THE TRADES WILL
PRODUCE A FEW SHOWERS ACROSS THE VIRGIN ISLANDS AND EASTERN PUERTO
RICO DURING THE NIGHT AND MORNING HOURS. ALSO...ISOLATED
CONVECTION COULD DEVELOP OVER SOUTHWESTERN PUERTO RICO EACH
AFTERNOON.

&&

.AVIATION...VFR COND EXPECTED ACROSS ALL TAF SITES THROUGH THE
ENTIRE PRD.FEW PASSING -SHRA EN ROUTE BTW ERN PR AND THE NRN
LEEWARDS. SFC WNDS LGT AND VRB TIL 23/14Z. L/LVL FM NE AT 5-15 KTS
BACKING W/HT BCMG WESTERLY ABV WITH MAX WND OF AROUND 50 KTS NR
FL350 KFT.

&&

.MARINE...SAN JUAN BUOY 41053 IS REPORTING SEAS OF AROUND 4.5 FEET
WHILE THE OUTER BUOY NORTH OF PR NUMBER 41043 IS REPORTING SEAS OF
UNDER 6 FEET. FOR THAT REASON THE CURRENT MARINE FORECAST FOR
TOMORROW HAS SEAS OF UP TO 6 FEET ACROSS THE OFFSHORE ATLANTIC
WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  84  74  84  75 /  20  20  20  20
STT  86  76  86  76 /  20  20  20  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

09/72
Hazardous weather outlook, Nov 23, 3:25 AM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
525 AM AST SAT NOV 23 2013

AMZ710>745-PRZ001>013-240930-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
525 AM AST SAT NOV 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-240930-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
525 AM AST SAT NOV 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Puerto Rico, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.